A $(p,q)$ analogue of Poly-Euler polynomials and some related polynomials

Keywords: Poly-Euler Polynomial


UDC 517.5

We introduce a $(p,q)$-analogue of the poly-Euler polynomials and numbers by using the $(p,q)$-polylogarithm function.  These new sequences are generalizations of the poly-Euler numbers and polynomials.  We give several combinatorial identities and properties of these new polynomials, and also show some relations with $(p,q)$-poly-Bernoulli polynomials and $(p,q)$-poly-Cauchy polynomials. The $(p,q)$-analogues generalize the well-known concept of the $q$-analogue.

Author Biography

J. L. Ramírez, Univ. Nac. Colombia, Bogotá


Andrews, George E.; Askey, Richard; Roy, Ranjan. Special functions. Encyclopedia of Mathematics and its Applications, 71. Cambridge University Press, Cambridge, 1999. xvi+664 pp. ISBN: 0-521-62321-9; 0-521-78988-5 https://doi.org/10.1017/CBO9781107325937 DOI: https://doi.org/10.1017/CBO9781107325937

Araci, Serkan; Duran, Ugur; Acikgoz, Mehmet. $(rho,q)$-Volkenborn integration. J. Number Theory. 171, 18--30 (2017). https://doi.org/10.1016/j.jnt.2016.07.019 DOI: https://doi.org/10.1016/j.jnt.2016.07.019

Bayad, Abdelmejid; Hamahata, Yoshinori. Polylogarithms and poly-Bernoulli polynomials. Kyushu J. Math. 65, no. 1, 15--24 (2011). https://doi.org/10.2206/kyushujm.65.15 DOI: https://doi.org/10.2206/kyushujm.65.15

Brewbaker, Chad. A combinatorial interpretation of the poly-Bernoulli numbers and two Fermat analogues. Integers. 8, A02 (2008), 9 pp.http://emis.matem.unam.mx/journals/INTEGERS/papers/i2/i2.pdf

Burban, Ivan M.; Klimyk, Anatoli U. $P,Q$-differentiation, $P,Q$-integration, and $P,Q$-hypergeometric functions related to quantum groups. Integral Transform. Spec. Funct. 2, no. 1, 15--36 (1994). https://doi.org/10.1080/10652469408819035 DOI: https://doi.org/10.1080/10652469408819035

Carlitz, L. Weighted Stirling numbers of the first and second kind. I. Fibonacci Quart. 18, no. 2, 147--162 (1980).

Cenkci, Mehmet; Komatsu, Takao. Poly-Bernoulli numbers and polynomials with a $q$ parameter. J. Number Theory. 152, 38--54 (2015). https://doi.org/10.1016/j.jnt.2014.12.004 DOI: https://doi.org/10.1016/j.jnt.2014.12.004

Cenkci, Mehmet; Young, Paul Thomas. Generalizations of poly-Bernoulli and poly-Cauchy numbers. Eur. J. Math. 1, no. 4, 799--828 (2015). https://doi.org/10.1007/s40879-015-0071-3 DOI: https://doi.org/10.1007/s40879-015-0071-3

Chakrabarti, R.; Jagannathan, R. A $(p,q)$-oscillator realization of two-parameter quantum algebras. J. Phys. A. 24, no. 13, {rm L}711--{rm L}718 (1991).https://iopscience.iop.org/article/10.1088/0305-4470/24/13/002

Comtet, Louis. Advanced combinatorics. The art of finite and infinite expansions. Revised and enlarged edition. D. Reidel Publishing Co., Dordrecht, 1974. {rm xi}+343 pp. ISBN: 90-277-0441-4, https://www.amazon.com/Advanced-Combinatorics-Finite-Infinite-Expansions/dp/9027703809

Corcino, Roberto B. On $p,q$-binomial coefficients. Integers 8 (2008), A29, 16 pp. http://emis.impa.br/EMIS/journals/INTEGERS/papers/i29/i29.pdf

Hamahata, Yoshinori. Poly-Euler polynomials and Arakawa-Kaneko type zeta functions. Funct. Approx. Comment. Math. 51, no. 1, 7--22 (2014). https://doi.org/10.7169/facm/2014.51.1.1 DOI: https://doi.org/10.7169/facm/2014.51.1.1

Hounkonnou, Mahouton Norbert; Kyemba, Jospeh Désiré Bukweli. $scr R(p,q)$-calculus: differentiation and integration. SUT J. Math. 49, no. 2, 145--167 (2013). https://core.ac.uk/download/pdf/229564771.pdf

Jagannathan, Ramaswamy; Sridhar, Raghavendra. $(p,q)$-Rogers-Szegö polynomial and the $(p,q)$-oscillator. The legacy of Alladi Ramakrishnan in the mathematical sciences, 491--501, Springer, New York, 2010. https://doi.org/10.1007/978-1-4419-6263-8_29 DOI: https://doi.org/10.1007/978-1-4419-6263-8_29

Jolany, Hassan; Corcino, Roberto B.; Komatsu, Takao. More properties on multi-poly-Euler polynomials. Bol. Soc. Mat. Mex. (3) 21, no. 2, 149--162 (2015). https://doi.org/10.1007/s40590-015-0061-y DOI: https://doi.org/10.1007/s40590-015-0061-y

H. Jolany, M. Aliabadi, R. B. Corcino, M. R. Darafsheh, A note on multi Poly-Euler numbers and Bernoulli polynomials, Gen. Math., 20, № 2-3, 122 – 134 (2012). https://arxiv.org/abs/1401.2645v1

Kaneko, Masanobu. Poly-Bernoulli numbers. J. Théor. Nombres Bordeaux. 9, no. 1, 221--228 (1997). https://jtnb.centre-mersenne.org/item/?id=JTNB_1997__9_1_221_0

Kim, Taekyun; Komatsu, Takao; Lee, Sang-Hun; Seo, Jong-Jin. $q$-poly-Cauchy numbers associated with Jackson integral. J. Comput. Anal. Apple. 18, no. 4, 685--698 (2015). https://www.researchgate.net/publication/292240131_Q-poly-Cauchy_numbers_associated_with_Jackson_integral

Komatsu, Takao. Poly-Cauchy numbers. Kyushu J. Math. 67, no. 1, 143--153 (2013). https://doi.org/10.2206/kyushujm.67.143 DOI: https://doi.org/10.2206/kyushujm.67.143

Komatsu, Takao. Poly-Cauchy numbers with a $q$ parameter. Ramanujan J. 31, no. 3, 353--371 (2013). https://doi.org/10.1007/s11139-012-9452-0 DOI: https://doi.org/10.1007/s11139-012-9452-0

Komatsu, Takao. $q$-poly-Bernoulli numbers and $q$-poly-Cauchy numbers with a parameter by Jackson's integrals. Indag. Math. (N.S.) 27, no. 1, 100--111 (2016). https://doi.org/10.1016/j.indag.2015.08.004 DOI: https://doi.org/10.1016/j.indag.2015.08.004

Komatsu, T.; Liptai, Kálmán; Szalay, László. Some relationships between poly-Cauchy type numbers and poly-Bernoulli type numbers. East-West J. Math. 14, no. 2, 114--120 (2012). http://www.eastwestmath.org/index.php/ewm/article/view/101

Komatsu, Takao; Luca, Florian. Some relationships between poly-Cauchy numbers and poly-Bernoulli numbers. Ann. Math. Inform. 41 (2013), 99--105. http://www.ams.org/mathscinet-getitem?mr=3072295

Komatsu, Takao; Szalay, László. Shifted poly-Cauchy numbers. Lith. Math. J. 54, no. 2, 166--181 (2014). https://doi.org/10.1007/s10986-014-9235-y DOI: https://doi.org/10.1007/s10986-014-9235-y

Komatsu, Takao; Ramírez, José L. Generalized poly-Cauchy and poly-Bernoulli numbers by using incomplete $r$-Stirling numbers. Aequationes Math. 91, no. 6, 1055--1071 (2017). https://doi.org/10.1007/s00010-017-0509-4 DOI: https://doi.org/10.1007/s00010-017-0509-4

Komatsu, Takao; Ramírez, José L. Incomplete poly-Bernoulli numbers and incomplete poly-Cauchy numbers associated to the $q$-Hurwitz-Lerch zeta function. Mediterr. J. Math. 14, no. 3, Art. 133 (2017), 19 pp. https://doi.org/10.1007/s00009-017-0935-5 DOI: https://doi.org/10.1007/s00009-017-0935-5

Komatsu, Takao; Ramírez, José L.; Sirvent, Víctor F. Multi-poly-Bernoulli numbers and polynomials with a $q$ parameter. Lith. Math. J. 57, no. 4, 490--505 (2017). https://doi.org/10.1007/s10986-017-9371-2 DOI: https://doi.org/10.1007/s10986-017-9371-2

Liu, Guo-Dong; Srivastava, H. M. Explicit formulas for the Nörlund polynomials $B^{(x)}_n$ and $b^{(x)}_n$. Comput. Math. Appel. 51, no. 9-10, 1377--1384 (2006). https://doi.org/10.1016/j.camwa.2006.02.003 DOI: https://doi.org/10.1016/j.camwa.2006.02.003

Mansour, Toufik. Identities for sums of a $q$-analogue of polylogarithm functions. Lett. Math. Pays. 87, no. 1-2, 1--18 (2009). https://doi.org/10.1007/s11005-008-0290-3 DOI: https://doi.org/10.1007/s11005-008-0290-3

Mansour, Toufik; Ramírez, José L.; Shattuck, Mark. A generalization of the $r$-Whitney numbers of the second kind. J. Comb. 8, no. 1, 29--55 (2017). https://doi.org/10.4310/JOC.2017.v8.n1.a2 DOI: https://doi.org/10.4310/JOC.2017.v8.n1.a2

Nishizawa, Michitomo. $U_{r,s}(germ{gl}_4)$-symmetry for $(r,s)$-hypergeometric series. Proceedings of the International Conference on Special Functions and their Applications (Chennai, 2002). J. Comput. Appl. Math. 160, no. 1-2, 233--239 (2003). https://doi.org/10.1016/S0377-0427(03)00625-3 DOI: https://doi.org/10.1016/S0377-0427(03)00625-3

Ramírez, José L.; Shattuck, Mark. Generalized $r$-Whitney numbers of the first kind. Ann. Math. Inform. 46, 175--193 (2016). http://www.ams.org/mathscinet-getitem?mr=3607011

Ramírez, José L.; Shattuck, Mark. A $(p,q)$-analogue of the $r$-Whitney-Lah numbers. J. Integer Seq. 19, no. 5, Article 16.5.6 (2016), 21 pp. http://www.ams.org/mathscinet-getitem?mr=3514549

Ramirez, Jose L.; Shattuck, Mark. A $(p,q)$-analogue of the $r$-Whitney-Lah numbers. J. Integer Seq. 19, no. 5, Article 16.5.6 (2016), 21 pp. https://cs.uwaterloo.ca/journals/JIS/VOL19/Ramirez2/ramirez12.pdf

Roman, Steven. The umbral calculus. Pure and Applied Mathematics, 111. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1984. {rm x}+193 pp. ISBN: 0-12-594380-6 https://www.amazon.com/Umbral-Calculus-Steven-Roman/dp/0486441393

Sahai, Vivek; Srivastava, Shalini. On irreducible $p,q$-representations of ${rm gl}(2)$. Proceedings of the International Conference on Special Functions and their Applications (Chennai, 2002). J. Comput. Appl. Math. 160, no. 1-2, 271--281 (2003). https://doi.org/10.1016/S0377-0427(03)00631-9 DOI: https://doi.org/10.1016/S0377-0427(03)00631-9

Sahai, Vivek; Yadav, Sarasvati. Representations of two parameter quantum algebras and $p, q$-special functions. J. Math. Anal. Apple. 335, no. 1, 268--279 (2007). https://doi.org/10.1016/j.jmaa.2007.01.072 DOI: https://doi.org/10.1016/j.jmaa.2007.01.072

Smirnov, Yu. F.; Wehrhahn, R. F. The Clebsch-Gordan coefficients for the two-parameter quantum algebra ${rm SU}_{p,q}(2)$ in the Löwdin-Shapiro approach. J. Phys. A. 25, no. 21, 5563--5576 (1992). https://iopscience.iop.org/article/10.1088/0305-4470/25/21/015

Srivastava, H. M.; Choi, Junesang. Zeta and $q$-Zeta functions and associated series and integrals. Elsevier, Inc., Amsterdam, 2012. xvi+657 pp. ISBN: 978-0-12-385218-2 https://doi.org/10.1016/B978-0-12-385218-2.00001-3 DOI: https://doi.org/10.1016/B978-0-12-385218-2.00001-3

Wachs, Michelle; White, Dennis. $p,q$-Stirling numbers and set partition statistics. J. Combin. Theory Ser. A. 56, no. 1, 27--46 (1991). https://doi.org/10.1016/0097-3165(91)90020-H DOI: https://doi.org/10.1016/0097-3165(91)90020-H

How to Cite
Komatsu, T., J. L. Ramírez, and V. F. Sirvent. “A $(p,q)$ Analogue of Poly-Euler Polynomials and Some Related Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 4, Mar. 2020, pp. 467-82, doi:10.37863/umzh.v72i4.6048.
Research articles